# SDR FDEA201112155284

- Difficulty date: December 15, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,493 hours, 19,376 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR SLIDE LIGHT IS BURNED OUT.  RELAMPED L1 ENTRY DOOR SLIDE LIGHT IAW MM 33-13-00-2, CHECKED GOOD AT THIS TIME.
